EconPapers    
Economics at your fingertips  
 

A Spline Smoothing Newton Method for Semi‐Infinite Minimax Problems

Li Dong, Bo Yu and Yu Xiao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Based on discretization methods for solving semi‐infinite programming problems, this paper presents a spline smoothing Newton method for semi‐infinite minimax problems. The spline smoothing technique uses a smooth cubic spline instead of max function and only few components in the max function are computed; that is, it introduces an active set technique, so it is more efficient for solving large‐scale minimax problems arising from the discretization of semi‐infinite minimax problems. Numerical tests show that the new method is very efficient.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/852074

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:852074

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:852074